List of citations in Numdam for : The topology of holomorphic flows with singularity

Publications Mathématiques de l'IHÉS, Volume 48 (1978), pp. 5-38.

Geometric methods in dynamics (I) : Volume in honor of Jacob Palis, Astérisque, no. 286 (2003), pp. i-xxviii.

Geometric methods in dynamics (I) : Volume in honor of Jacob Palis, Astérisque, no. 286 (2003), pp. 1-24.


Annales de l'Institut Fourier, Volume 44 (1994) no. 5, pp. 1397-1433.

Annales de l'Institut Fourier, Volume 39 (1989) no. 4, pp. 909-927.

Publications Mathématiques de l'IHÉS, Volume 64 (1986), pp. 143-183.


Annales de l'Institut Fourier, Volume 33 (1983) no. 1, pp. 185-194.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 16 (1983) no. 4, pp. 571-621.

Publications Mathématiques de l'IHÉS, Volume 56 (1982), pp. 101-128.

Publications Mathématiques de l'IHÉS, Volume 55 (1982), pp. 5-35.

Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1981), Talk no. 564, 16 p.


Systèmes dynamiques III - Varsovie, Astérisque, no. 51 (1978), pp. 335-346.

Journées singulières de Dijon, Astérisque, no. 59-60 (1978), pp. 7-42.

Journées singulières de Dijon, Astérisque, no. 59-60 (1978), pp. 131-150.